您当前所在位置: 首页 > 学者

宁建国

  • 47浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 103下载

  • 0评论

  • 引用

期刊论文

ELASTIC INSTABILITY OF AN ORTHOTROPIC ELLIPTIC PLATE*

宁建国Cheng Chang-jun Ning Jian-guo

Applied Mathematics and Mechanics (English Edition, Vol. 12, No.4, Apr. 1991),-0001,():

URL:

摘要/描述

On the basis of yon Karman equations and using the general bifurcation theory, the elastic instability of an orthotropic elliptic plate whose edge is subjected to a uniform plane compression is discussed. Following the well-known Liapunov-Schmidt process the existance of bifurcation solution at a simple eigenvalue is shown and the asymptotic expression is obtained by means of the perturbation expansion with a small parameter. Finally, by using the finite element method, the critical loads of the plate are computed and the post-buckling behavior is analysed. And also the effect of material and geome-tric parameters on the stability is studied.

【免责声明】以下全部内容由[宁建国]上传于[2005年01月26日 00时51分33秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果